RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 172, Number 1  


Cohomologies of spaces of Schwartz distributions
V. V. Zharinov
3
Twisted convolution and Moyal star product of generalized functions
M. A. Soloviev
9
Limit behaviors of random connected graphs driven by a Poisson process
Zhonghao Xu, Yasunari Higuchi, Chunhua Hu
28
Classical double, $R$-operators, and negative flows of integrable hierarchies
B. A. Dubrovin, T. V. Skrypnik
40
Blowup of solutions of a Korteweg–de Vries-type equation
E. V. Yushkov
64
Three-dimensional extensions of the Alday–Gaiotto–Tachikawa relation
D. V. Galakhov, A. D. Mironov, A. Yu. Morozov, A. V. Smirnov
73
Classical $r$-matrices of two- and three-dimensional Lie superbialgebras and their Poisson–Lie supergroups
A. Eghbali, A. Rezaei-Aghdam
100
Rate of convergence of Feynman approximations of semigroups generated by the oscillator Hamiltonian
Yu. N. Orlov, V. Zh. Sakbaev, O. G. Smolyanov
122
Rolling in the Higgs model and elliptic functions
I. Ya. Aref'eva, I. V. Volovich, E. V. Piskovskiy
138
View of bunching and antibunching from the standpoint of classical signals
A. Yu. Khrennikov
155
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019